One-shot coupling for certain stochastic recursive sequences.

Roberts, G. O. and Rosenthal, J. S. (2002) One-shot coupling for certain stochastic recursive sequences. Stochastic Processes and their Applications, 99 (2). pp. 195-208.

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Stochastic Processes and their Applications
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19289
Deposited By:
Deposited On:
25 Nov 2008 09:24
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 11:17